首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Random difference scheme for diffusion advection model
  • 作者:M. A. Sohaly ; M. A. Sohaly
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2019
  • 卷号:2019
  • 期号:1
  • 页码:54
  • DOI:10.1186/s13662-019-2005-8
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:Any random model represents an action where uncertainty is present. In this article, we investigate a random process solution of the random convection–diffusion model using the finite difference technique. Additionally, the consistency and stability of the random difference scheme is studied under mean square and mean fourth calculus using the direct expectation way. The effect of the randomness input is discussed in order to obtain a stochastic process solution by applying mean square and mean fourth calculus. Some case studies for different statistical distributions are stable under our conditions.
  • 关键词:Random diffusion coefficient ; Random velocity coefficient ; Random difference scheme ; Random model ; Stability in mean square ; Stability in mean fourth
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有